# SDR DALA2019101105829

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR JAMB ON THE TOP AT LH FWD OVERWING EMERGENCY EXIT DOOR (PTAS). NRC 00065: DOOR JAMB ON THE TOP AT LH FWD OVERWING EMERGENCY EXIT DOOR WAS REPAIRED PER B-717-200 SRM 53-20-15-2R PROCEDURE 8 REPAIR 8 FIGURE 201. (LP #1309531)
